# SDR CALA0800935

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69778262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERCOSTAL DAMAGED BETWEEN STATIONS 380-400 AT S-22R.  REPAIRED FORWARD CARGO INTERCOSTAL DAMAGED BETWEEN STATIONS 380-400 AT S-22R PER B737-500 SRM 51-70-11.
